MathSciNet Relay Station
MathSciNet bibliographic data
MR177215 (31 #1479) 35.79
Coleman, Bernard D.; Duffin, Richard J.; Mizel, Victor J. Instability, uniqueness and nonexistence theorems for the equation $u\sb{t}=u\sb{xx}-u\sb{xtx}$ on a strip. Arch. Rational Mech. Anal. 19 1965 100–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement